| Model Number |
TFNT30 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials coordinator reported that during implantation of an intraocular lens (iol) the lens was scratched.The lens was cut and removed during the same procedure.The procedure was completed on the same day.Patient was not hospitalized for the event and there was no patient harm.Additional information was requested.